# SDR VNAA0205016

- Difficulty date: May 24, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 17,291 hours, 15,246 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2200 · Auto Flight System
- Part: Control Unit
- Condition: Failed
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A FLIGHT GUIDANCE COMPUTER FAIL CAS MESSAGE AND ABORTED TAKE OFF.  THE AIRCRAFT RETURNED TO THE GATE AND MAINTENANCE CONTROL DEFERRED THE FLIGHT GUIDANCE COMPUTER AND THE FLIGHT THEN CONTINUED ON TO RDU.
